# SDR ANCF2019011101

- Difficulty date: January 11, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N724AV
- Make and model: Airbus A320-214
- Aircraft serial: 6153
- Aircraft time: 12,245 hours, 8,907 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

Y RSRV OVERHEAT -YELLOW RSRV OVERHEAT DURING FLIGHT, THEN PTU OFF WAS COMMANDED, WE LOST YELLOW SYSTEM. CORRECTIVE ACTION: JAN 12. IN ACCORDANCE WITH TSM 29-13-00-810-802-A PARAGRAPH 3.B.(1) THE OPERATIONAL TEST YELLOW HYD SYSTEM WAS PERFORMED SATISFACTORY. HOWEVER IN ACCORDANCE WITH AMM 29-24-21-400-001-A YELLOW E.PUMP CHECK VALVE WAS REPLACED. P/N ZCV63-6-1
